Asymptotics for an arcsin type result
Annales de l'I.H.P. Probabilités et statistiques, Tome 30 (1994) no. 2, pp. 235-243.
@article{AIHPB_1994__30_2_235_0,
     author = {Hobson, David},
     title = {Asymptotics for an arcsin type result},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {235--243},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {2},
     year = {1994},
     zbl = {0796.60046},
     mrnumber = {1276999},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1994__30_2_235_0/}
}
TY  - JOUR
AU  - Hobson, David
TI  - Asymptotics for an arcsin type result
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1994
DA  - 1994///
SP  - 235
EP  - 243
VL  - 30
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1994__30_2_235_0/
UR  - https://zbmath.org/?q=an%3A0796.60046
UR  - https://www.ams.org/mathscinet-getitem?mr=1276999
LA  - en
ID  - AIHPB_1994__30_2_235_0
ER  - 
Hobson, David. Asymptotics for an arcsin type result. Annales de l'I.H.P. Probabilités et statistiques, Tome 30 (1994) no. 2, pp. 235-243. http://archive.numdam.org/item/AIHPB_1994__30_2_235_0/

[1] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland-Kodanska, Amsterdam and Tokyo, 1981. | MR 637061 | Zbl 0495.60005

[2] T. Meyre, Étude asymptotique du temps passé par le mouvement brownien dans un cône, Ann. Inst. Henri Poincaré, Vol. 27, 1991, pp. 107-124. | Numdam | MR 1098566 | Zbl 0727.60092

[3] T.S. Mountford, Limiting Behaviour of the Occupation of Wedges by Complex Brownian Motion, Prob. Th. Rel. Fields, Vol. 84, 1990, pp. 55-65. | MR 1027820 | Zbl 0694.60074

[4] L.C.G. Rogers, A Guided Tour Through Excursions, Bull. London Math. Soc., Vol. 21, 1989, pp. 305-341. | MR 998631 | Zbl 0689.60075